Hyperquadratic power series of degree four

Volume 124 / 2006

Antonia W. Bluher, Alain Lasjaunias Acta Arithmetica 124 (2006), 257-268 MSC: 11T55, 11J61, 12E10. DOI: 10.4064/aa124-3-4

Authors

  • Antonia W. BluherNational Security Agency
    Fort George G. Meade
    MD 20755-6515, U.S.A.
    e-mail
  • Alain LasjauniasLaboratoire A2X – Université Bordeaux I
    351 Cours de la Libération
    33405 Talence, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image